The Hankel transform of the sum of consecutive generalized Catalan numbers

Rajkovic, P. and Petkovic, M.D and Barry, P. (2007) The Hankel transform of the sum of consecutive generalized Catalan numbers. Journal of Integral Transforms and Special Functions, 18 (4). pp. 285-296. ISSN 1065-2469

[img]
Preview
Text
Hankel-generalized_Catalan.pdf

Download (109kB) | Preview
Official URL: http://www.tandf.co.uk/journals

Abstract

We discuss the properties of the Hankel transformation of a sequence whose elements are the sums of consecutive generalized Catalan numbers and find their values in the closed form.

Item Type: Article
Additional Information: online ISSN 1476-8291
Uncontrolled Keywords: Catalan numbers, Hankel transform, Orthogonal polynomials
Departments or Groups: *NONE OF THESE*
Divisions: School of Science
Depositing User: Paul Barry
Date Deposited: 21 Sep 2009 15:36
Last Modified: 24 Jun 2021 15:41
URI: http://repository.wit.ie/id/eprint/339

Actions (login required)

View Item View Item